Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comment
    1
  • views
    669

Day 2-3: Asorbica 30mg

luvmydogs1

251 views

Days 2-3
Not much change...I have 2 pimples that are in areas I usually break out anyway. They are a little bit different.... consistency? The skin on top of them is harder/more thick and I don't think I'll be able to easily pop them. So, I'm going to leave them and hope they disappear soon to avoid scarring. One of the most annoying recurring lesions is right smack dab in the middle of my chin. I suppose oil just accumulates there. It's like I get it to go away but it always returns within a couple of days. My skin overall seems a little bumpy.... like new places are about to surface. I'm going to blame that on stopping Spiro and Bactrim, not the Asorbica.
Back to my weird "hard' pimples, I've read some blog posts about skin peeling off like craaaaazy & painful if you place a hot towel on your face while on the Tane..... so early in the treatment though, I wonder if I could still get away with the hot towel method so I could pop those suckers... Anyone?

Routine:
Wash: Neutrogena Fresh Foaming Cleanser
Mask: Made a new one this morning!!!! Mask "Recipe" Amazonian Clay, Water, Apple Cider Vinegar, Tea Tree Oil, Vitamin E oil, Aloe Vera Oil. Keeping it in the refrigerator because ACV typically needs to be refrigerated if diluted & I think the coolness may calm some redness :)
Moisturizer: Neutrogena
TEA TEA TEA!!!!! I've been consuming 4-5 cups of spearmint tea every day along with 1 cup of the Femininitea. No way to say if its helping yet, but I am hopeful!

Thoughts -- in hindsight, probably not the brightest idea to start this treatment right before summer..... I love to be outside. I'll just have to be super careful about wearing sunscreen & maybe not take the tane when I know I'll be in the sun for a few days before.
Also thinking about calling and asking the derm for a Steroid rx to be proactive in case I get a bad flare up from not being on my normal meds....

 


0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×